Mast s vitaminem e

In 2012 I decided to give up my anti-depressant and eat real food. Shortly after I stopped taking it my joints swelled up, I became lethargic, and later developed hives on my arms and legs. The hives developed into a very itchy eczema. It was horrible. Conventional Dr gave me steroids which made me feel drunk. Holistic doctor charged me a small fortune and put me on parasite meds which did not make me feel better. YOU are the first person to mention my symptoms related to giving up my anti-depressant – and Histamine intolerance as a possible culprit! I went back on the anti-depressant (not because I was depressed but because my brain was less foggy and I felt more organized. – Now I see that was possibly due to the anti-histamine effects!) I was recently put on an anti-biotic for Pneumonia – After I finished the prescription I started taking heavy doses of Bio-Kult, thinking I’ve been doing the right thing in repopulating my gut! I’ve suffered from awful headaches, my joints are swelling again, and the head fog is very thick today. I’ll stop taking the biokult immediately and check into some histamine relief eating!

So instead I’ve started to eat more foods that contain high levels of vitamin B6, the daily dosage is only about 1 to 2 mg, and the melatonin I often take also contains a view mg, so does the energy drink I often indulge in. And yeah I know caffeine is bad, the weird chemicals in it are also bad. But I need my caffeine dose and sugar dose, and I just love to drink them. When I don’t drink too many too fast it doesn’t affect me all that much. Though coffee and green tea, which both contain caffeine can make me feel very sick.

Mast s vitaminem e

mast s vitaminem e

Media:

mast s vitaminem emast s vitaminem emast s vitaminem emast s vitaminem emast s vitaminem e

http://buy-steroids.org